# SDR DALA2017061204671

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,701 hours, 30,602 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DIVERTED, DUE TO REPORT OF SMOKE ODOR IN CABIN.  SMOKE DISSIPATED BUT UNABLE TO DETERMINE CAUSE.  MAINTENANCE FOUND EVIDENCE OF OIL CONTAMINATION IN RIGHT COALESCER BAG.  TROUBLESHOT AND FOUND BOTH ACM'S OVERSERVICED.  DRAINED AND SERVICED TO PROPER LEVEL.  REPLACED COALESCER BAGS AND PERFORMED DUCT BURNOUT.  NO ODOR OR SMOKE NOTED.
